# SDR 08FDEA03510

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: A57260300006
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER STATIC DISCHARGER ON RT WING TIP.  REPAIR PERFORMED BY CORROSION REWORK AND INSTALLING AN EXTERNAL PATCH IAW RAS/FOK/160/2008 ISS A, APPROVED BY EA 6-5730-120085.
